| Model Number |
01731-FD-SB |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Fracture of 1 locator.The fragments could not be removed.The implant (ankylos c/x implant a8) is no longer restorable and had to be removed.
Event or Problem Description